Accutane Drawbacks - New Skin Problems and Appetite
Number two, probably, saddens me the most, because, I think, everyone should know this before they go over Accutane. It is connected with skin health. The thing is that your perfect skin, probably, won't last forever.
So, there is a chance that your skin may relapse after you finish the drug, and you’ll make acne again. I know, for me there were a couple of months after I did start to see my skin worsen. So, I did start to get small bumps underneath the skin, and that really bothered me. And the only way that I've been able to address, that is actually through lifestyle, diet and getting enough sleep. But I can say that everyone should bear it in mind, when they are on Accutane, that perfect skin monitor lasts forever, and quite honestly, if you're female, and you have hormone acne, which, I believe, most acne is hormonal, the possibility that coming back is quite high.
I think this makes it much more manageable and a kind of watch the select clean, so that anything you do in terms of topical skin care products, diet, then all of these things make it a lot easier to clean up skin once you've done the course of Accutane, mostly because you've had that kind of kick start, and you're working from a clean. But, unfortunately, perfect skin might not last forever.
Number three is the loss of appetite. I know that all of these things might only just apply to me, but I did have a good google, when this was happening. There does seem to be quite a few people that suffered the same situation.
It was in about a month, so, I think, after about three or four weeks, when I just noticed that my appetite was just really decreasing. It was not to the point that I wasn't eating, but I just never really thought that I was never really hungry. Lots of foods that I usually liked, particularly, things that were kind of fat foods that normally I would love, I just really wasn't interested in them.
I really wanted more bland foods, like chicken, like rice, like things, that really didn't have a great deal of flavor. That was fine for me, but it just made me feel a bit nauseous sometimes to think about food. Luckily, this is subsided pretty quickly. So, I'd say this lasted maybe two, two and a half weeks. But that's what you should bear in mind, is that it's not that you're going crazy, and you’ll think that the drugs making you feel really sick. It's just almost like your body's adjusting to it.